HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Anxiety (http://www.healthboards.com/boards/anxiety/)
-   -   11 days on Lexapro and getting more anxious! (http://www.healthboards.com/boards/anxiety/945217-11-days-lexapro-getting-more-anxious.html)

Liverette 04-04-2013 10:05 AM

11 days on Lexapro and getting more anxious!
 
Hello,
I have been posting in regards to my anxiety/depression lately. I started taking Lexapro 11 days ago, 10mg along with Klonopin .50mg at nights if needed. At some point last week, I felt better but the last 3 days have been more anxiety and a lack of appetite. Is this normal or a bad reaction to Lexapro? 6 years ago I was on Lexapro for 8 months and It worked for me...

I woyld appreciate if anyone has any idea of what is going on!!
Thank you!!!
Liverette

jess425 04-05-2013 02:18 PM

Re: 11 days on Lexapro and getting more anxious!
 
Well I am not talking Lexapro but starting Zoloft 3 weeks ago and was experiencing the same things! Still have a tish of anxiety, but it has gotten much better so I do think it is normal to be experiencing these things within the first couple weeks. If your not sure, I would check with your doctor but my doctor said its normal, hence the reason they gave you the klonopin probably. Hope that helps you some!


All times are GMT -7. The time now is 03:54 AM.